# SDR SIMA20130705004

- Difficulty date: July 5, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 36,343 hours, 30,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY FLASHLIGHT AT LAVATORY INOPERATIVE.   REMOVED AND INSTALLED NEW FLASHLIGHT IAW AMM 33-50-16. THE OPS CHECKED GOOD.
